Asymmetry & lumpiness created by voluma? (Photos)

i had 2 ml voluma injected sublabially and on under left zygomatic arch, and buccal hollow. After 10 hyaluronidase treatments that is all i achieved. from day one if i lie down i increase in volume where voluma was injected then it goes back to "normal overfill." the filler is still there. how many more treatments do i need to remove this completely?

Doctor Answers 1

Asymmetry and lumpiness created by Voluma?

Thank you for your question and photograph.  It appears that your first and third photographs are similar if not identical in demonstrating your appearance so any filler remaining must only be palpable.  I would talk to your injector about the location of any remaining filler to see if additional hyaluronidase can be injected to enact a change. Best wishes 

Atlanta Plastic Surgeon
5.0 out of 5 stars 38 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.